# SDR 2A6R2023102468502

- Difficulty date: September 26, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N146HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 9,615 hours, 31,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B533K7052211
- Condition: Corroded
- Location: Zone 100
- Part time: 9,615 hours, 31,941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HOUR INSPECTION, FOUND CORROSION DAMAGE TO THE FUSELAGE STATION 5645 FRAME UPPER T-EXTRUSION (PN: B533K7052-211) WAS IDENTIFIED IN MULTIPLE AREAS ACROSS THE UPPER SURFACE OF THE AFT FLANGE.  A REPLACEMENT T-EXTRUSION WAS FABRICATED TO REPLACE THE DAMAGED STRUCTURE.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2023-2516, ISSUE A DATED 25 AUG 2023.
